# SDR SWIA2025100600005

- Difficulty date: October 5, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 44,819 hours, 32,962 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Zone 100
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

L PACK AUTOFAIL. AFTER LANDING BURNING SMELL COMING THROUGH PACKS THEN WE GOT THE L PACK AUTOFAIL CAUTION MESSAGE. TEMP IS 99C ON SYNOPTIC PAGE.   (FLIGHT 6351)  INTERROGATED MDC, MDC FLAGGING TEMP CTRL VLV1 B1 CODE - 211941 AND PK1 DISCH T SNSR B1 CODE- 007527, AND LEFT PACK NOT BLOW ANY COLD AIR, NEED FURTHER TROUBLESHOOTING.  PLEASE REFERENCE AML 1720127
